Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/19947

Title: Jordan-Kronecker invariants of finite-dimensional Lie algebras
Authors: Bolsinov, Alexey V.
Zhang, P.
Issue Date: 2016
Publisher: © Springer
Citation: BOLSINOV, A.V. and ZHANG, P., 2016. Jordan-Kronecker invariants of finite-dimensional Lie algebras. Transformation Groups, 21(1), pp.51-86.
Abstract: For any finite-dimensional Lie algebra we introduce the notion of Jordan–Kronecker invariants, study their properties, and discuss examples. These invariants naturally appear in the framework of the bi-Hamiltonian approach to integrable systems on Lie algebras and are closely related to Mischenko–Fomenko’s argument shift method. We also state a generalised argument shift conjecture and prove it for many series of Lie algebras.
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s00031-015-9353-6
Sponsor: This work was supported by the Ministry of Science and Education of Russia, grants no. 14.740.11.0876 and 11.G34.31.00
Version: Accepted for publication
DOI: 10.1007/s00031-015-9353-6
URI: https://dspace.lboro.ac.uk/2134/19947
Publisher Link: http://dx.doi.org/10.1007/s00031-015-9353-6
ISSN: 1083-4362
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
TransGroups_tgstyle.pdfAccepted version418.34 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.